Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21658

Amann, H; Quittner, P (2005). Optimal control problems with final observation governed by explosive parabolic equations. SIAM Journal on Control and Optimization, 44(4):1215-1238.



We study optimal control problems with final observation. The governing parabolic equations or systems involve superlinear nonlinearities, and their solutions may blow up in finite time. Our proof of the existence, regularity, and optimality conditions for an optimal pair is based on uniform a priori estimates for the approximating solutions. Our conditions on the growth of the nonlinearity are essentially optimal. In particular, we also solve a long-standing open problem of Lions concerning singular systems.
©2005 Society for Industrial and Applied Mathematics

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:optimal control problem, nonlinear parabolic equation, blow-up, final observation, optimality conditions, strong nonlinearities
Deposited On:01 Feb 2010 07:51
Last Modified:28 Nov 2013 01:46
Publisher:Society for Industrial and Applied Mathematics
Additional Information:Copyright © 2005, Society for Industrial and Applied Mathematics
Publisher DOI:10.1137/S0363012903433450
Citations:Web of Science®. Times Cited: 1
Google Scholar™
Scopus®. Citation Count: 1

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page